advertisement
Question
Posted by: Rita | 2011/10/27

jeukerigheid

My kleindogtertjie is 6 en het kort kort ''n jeukerigheid by/in haar vagina. Hul dr sê  dis die aanvang van die menstruele siklus. Is dit moontlik en indien dan wel so is daar tog iets aan te doen - medikasie of voorsorgmaatreels of leesstof om die iritasie te beperk. Mens kan tog nie heeldag vir die kind sê : Moenie nie krap nie?
Dankie vir hulp.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be a thrush infection. This is not uncommon in children. Canesten cream helps for this. Otherwise the low oestrogen in young children can cause ithcing and discharges. This would need to be assessed by a gynaecologist.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/10/31

It could be a thrush infection. This is not uncommon in children. Canesten cream helps for this. Otherwise the low oestrogen in young children can cause ithcing and discharges. This would need to be assessed by a gynaecologist.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement